# SDR 2006UALA00463

- Difficulty date: March 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT RIVET LOCATED AT STA 380 STR 8R.  REMOVED CRACK, ACCOMPLISHED A REPAIR PER MM 53-10-84, INSTALLED NESTED ANGLES AND FILLER, CREATED CF ITEM TO ACCOMPLISH A INSPECTION OF THE REPAIR PER 53-10-84 PAGE 601 BETWEEN 18000C AND 24000C REF MM 53-10-84 PAGE 814 ITEM 13.
